# SDR CALA2023051501516

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Fr16-12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR16-12 L/H CENTER FLOOR BEAM SIGNS OF CORROS ION REPLACED DAMAGED BEAM Y503.2 FOUND OUT OF LIMITS IAW A319 SRM 53 -11-14-283-007, NEW BEAM PN: D5311282600200 BATCH: 0004052059 IN STALLED IAW A319 SRM 51-42-11 AND 51-44-11.- EMP: V934583 WC: 56 648 STA: ST ENG BFM
